Show simple item record

dc.contributor.authorGuerrero-Flores, Shaday ( )
dc.contributor.authorOsuna, Osvaldo ( )
dc.contributor.authorVargas-de-Leon, Cruz ( )
dc.date.accessioned2021-12-01T15:34:19Z
dc.date.available2021-12-01T15:34:19Z
dc.date.issued2019-07-24
dc.identifier.citationGuerrero-Flores, S., Osuna, O., & Vargas-de-León, C. (2019). Periodic solutions for seasonal SIQRS models with nonlinear infection terms. Electronic Journal of Differential Equations, 2019(92), pp. 1-13.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/14980
dc.description.abstractIn this work, we considered a family of SIRS models for a fatal disease, with seasonal variation in the contact rate and isolation control strategies. We establish the existence of periodic orbits of seasonal SIQRS disease, by using Leray-Schauder degree theory. Examples related to the seasonal variation in respiratory syncytial virus infection are included.en_US
dc.formatText
dc.format.extent13 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2019, San Marcos, Texas: Texas State University and University of North Texas.
dc.subjectLeray-Schauder degreeen_US
dc.subjectSIQRS modelsen_US
dc.subjectPeriodic orbitsen_US
dc.titlePeriodic solutions for seasonal SIQRS models with nonlinear infection termsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record